# SDR SWAA2025042225987

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 62,205 hours, 37,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT L/H EMERGENCY LIGHTING BATTERY PACK FAILED THE CAPACITY CHECK.<[01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
